# SDR HEEA077748

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,636 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENDING IN FOR EVALUATION DUE TO CORROSION FOUND ON MAIN ROTOR HUB.
